# SDR DLM88090879

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 39387151
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANTI FLOAT TAB IB SECTOR BRACKET HAS A BROKEN GUIDE PIN EAR.  REPAIRED BY REPLACEMENT IAW 27-30.
